MAUDE Adverse Event Report: NATUS NEURO INCORPORATED EDS-3 COMPLETE (STERILE) WITHOUT VENTRICULAR CATHETER

NATUS NEURO INCORPORATED EDS-3 COMPLETE (STERILE) WITHOUT VENTRICULAR CATHETER
Model Number 821731C
Medical Device Problem Code Failure to Disconnect (2541)
Health Effect - Clinical Code Cerebrospinal Fluid Leakage (1772)
Date of Event 12/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Device from different lot tested.Unable to reproduce failure observed by complaint.
 
Event or Problem Description
Drainage bag broke off at the luer lock connection site.

Brand Name
EDS-3 COMPLETE (STERILE) WITHOUT VENTRICULAR CATHETER
Common Device Name
EDS-3
Manufacturer (Section D)
NATUS NEURO INCORPORATED
3150 pleasant view road
middleton WI 53562
MDR Report Key8241534
Report Number3010611950-2018-00003
Device Sequence Number19310896
Product Code JXG
UDI-Device Identifier10886704040958
UDI-Public10886704040958
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K162437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Model Number821731C
Device Catalogue Number821731C
Device Lot Number206224
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/12/2018
Initial Report FDA Received Date01/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;